Pacific Journal of Mathematics

Invariant subspace lattices and compact operators.

Cecelia Laurie

Article information

Source
Pacific J. Math., Volume 89, Number 2 (1980), 351-365.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102779245

Mathematical Reviews number (MathSciNet)
MR599125

Zentralblatt MATH identifier
0444.47009

Subjects
Primary: 47A15: Invariant subspaces [See also 47A46]
Secondary: 47B05

Citation

Laurie, Cecelia. Invariant subspace lattices and compact operators. Pacific J. Math. 89 (1980), no. 2, 351--365. https://projecteuclid.org/euclid.pjm/1102779245


Export citation

References

  • [1] W. Arveson, Operator algebras and invariant subspaces, Ann. of Math., 100 (1974), 433-532.
  • [2] N. Dunford and J. Schwartz, LinearOperators, Part II, Interscience Publishers, New York-London, 1967.
  • [3] P. R. Halmos, Introduction to Hibert Space, Chelsea Publishing Company, New York, N.Y., 1957.
  • [4] R. Kadison and I. M. Singer, Triangularoperator algebras, Amer. J. Math., 82 (1960), 227-259.
  • [5] J. R. Ringrose, On some algebras of operators, Proc. London Math. Soc, (3), 15 (1965), 61-83.